# SDR GLBA2012061803

- Difficulty date: June 9, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 32,488 hours, 40,601 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION,  FOUND A CRACK IN THE HORIZ STAB AFT WEB AT HSS 0.00, 4 CRACKS, 1" IN LENGTH.  REPAIRED IAW EO 12-1900-55-015.   MAJOR REPAIR
